# SDR SWAA2015100144444

- Difficulty date: September 26, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 49,340 hours, 28,189 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 LE SLAT, LOWER SURFACE SKIN AT ACTUATOR ATTACH FITTING, CRACKED AT INBD CTR FASTENER HOLE.  REPAIRED SKIN IAW ACO.
